# SDR CALA2025010200011

- Difficulty date: December 20, 2024
- Submitted: January 2, 2025
- Operation: Air carrier
- Aircraft: N829UA
- Make and model: Airbus A319-131
- Aircraft serial: 1211
- Aircraft time: 74,457 hours, 32,722 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: D531133502000
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK OF 0.218" APPROX OF LENGTH ON LH HORIZONTAL UPPER STIFFENER AT COCKPIT WINDOW FR 4.
